# SDR MALA070031

- Difficulty date: February 21, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 20,476 hours, 22,453 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE SEAT 10A INOP, UPON BULB REPLACEMENT FOUND BULB HOUSING CRACKED MAKING IT IMPOSSIBLE TO REPLACE THE BULB.  REMOVED AND REPLACED AFT OVERHEAD EMERGENCY LIGHT HOUSING, P/N 2LA005115-20 IAW SAAB AMM 33-50-55-990-801-1.
